Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On spectral properties of perturbed operators
HTML articles powered by AMS MathViewer

by M. Thamban Nair PDF
Proc. Amer. Math. Soc. 123 (1995), 1845-1850 Request permission

Abstract:

Farid (1991) has given an estimate for the norm of a perturbation V required to obtain an eigenvector for the perturbed operator $T + V$ within a given ball centered at a given eigenvector of the unperturbed (closed linear) operator T. A similar result is derived from a more general result of the author (1989) which also guarantees that the corresponding eigenvalue is simple and also that the eigenpair is the limit of a sequence obtained in an iterative manner.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A55, 47A75
  • Retrieve articles in all journals with MSC: 47A55, 47A75
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1845-1850
  • MSC: Primary 47A55; Secondary 47A75
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1242098-5
  • MathSciNet review: 1242098